# SDR P5CA9800839

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 520-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSIN MD BS 520-740 S19L LAP JOINT INNER SURFACE.  REMOVED AND REPROTECTED PER SRM 51-10-01 AND 51-10-02.
